MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. SEEKER CROSSING SUPPORT; SUPPORT CATHETER

BARD PERIPHERAL VASCULAR, INC. SEEKER CROSSING SUPPORT; SUPPORT CATHETER
Catalog Number SK15018
Medical Device Problem Codes Material Separation (1562); Stretched (1601); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that prior to a recanalization procedure, the catheter has been allegedly broken.It was further reported that the cone head falls off and separates from the catheter.Furthermore, the cone head still connected to the core.The procedure was completed by using another device.There was no patient contact.
 
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has not been returned to the manufacturer for evaluation.However, a video and photos were provided for review.The investigation of the reported event is currently underway.H10: d4 (expiration date: 01/2025).H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: the physical device was returned for evaluation.The complaint sample was received in two segments.A complete circumferential detachment was noted on the distal end of the strain relief.Segment two consists of the remaining catheter shaft which was stretched.No other anomalies were noted.Two photos and one video were reviewed.Both the images and video show the proximal portion of seeker is seen detached from the rest of the device which is in its protective hoop.Therefore, the investigation is unconfirmed for the reported material separation but confirmed for the identified detachment as the section of the catheter shaft was completely detached and also confirmed for the identified stretch as the detached proximal end of the catheter shaft was stretched.A definitive root cause for the alleged separation and identified detachment, stretch could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H11: section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
SEEKER CROSSING SUPPORT
Common Device Name
SUPPORT CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key20488942
Report Number2020394-2024-01594
Device Sequence Number11651158
Product Code DQY
UDI-Device Identifier00801741067914
UDI-Public(01)00801741067914(17)250126(10)VTHN0689
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K103367
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/26/2025
Device Catalogue NumberSK15018
Device Lot NumberVTHN0689
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2024
Supplement Date Received by Manufacturer01/07/2025
Initial Report FDA Received Date10/19/2024
Supplement Report FDA Received Date01/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown